# SDR AALA202001159012

- Difficulty date: January 14, 2020
- Submitted: January 15, 2020
- Operation: Air carrier
- Aircraft: N952UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000119
- Aircraft time: 26,134 hours, 21,374 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: FORWARD PASSENGER DOOR DAMPER CORRODED.  REMOVE AND REPLACED FWD PASSENGER DOOR DAMPER IAW E190 AMM 52-11-27.
